What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 3, 1:36 PM CST, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 3, 1:36 PM CST, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
336 PM EDT Fri Jun 3 2022
.NEAR TERM [Through Saturday]...
Shower and thunderstorm activity this afternoon will persist into
tonight as a weak front pushes across the region. A strong storm
cannot be ruled out but the chances for this have lessened some from
earlier in the day and the CWA is no longer in the marginal risk.
The tropical system across the southern Gulf will move northeast
across the Florida Peninsula tomorrow and as this occurs, our low
level winds will become more easterly. In this pattern, isolated to
scattered showers and thunderstorms are expected tomorrow with the
better chances across the Big Bend and southwest/central Georgia,
closer to the better moisture. In addition to shifting the pattern
in place across the region, the tropical system will also continue
to bring a high risk of rip currents through the weekend. Expect
lows tonight around 70 with highs tomorrow in the lower 90s.
.SHORT TERM [Saturday Night Through Sunday Night]...
Shower activity will stick around through the rest of the weekend
as northeast flow keeps the seabreeze pinned to the coastline.
However, with drier air aloft, activity will mostly be isolated
and the better prospects will likely be on the seabreeze where
there will be increased low level convergence. Slightly breezy
conditions are possible across inland areas as an elevated
pressure gradient from the leftovers of Potential Tropical
Cyclone remains in place.
.LONG TERM [Monday Through Friday]...
Weak upper level trough remains in place Monday and Tuesday across
the area with lighter winds expected at the surface. Shower and
storm coverage will remain isolated to scattered each afternoon in
the absence of any significant moisture across the area. Towards
the middle of the week, temperatures will warm as upper level
ridging begins to move in. High temperatures by Wednesday and
Thursday could approach the mid to upper 90s. With the upper level
ridge in place and drier air aloft, little to no rain is
anticipated.
&&
.AVIATION...
[Through 18Z Saturday]
Scattered showers and thunderstorms will be possible around the TAF
sites this afternoon into this evening. While chances do lessen some
overnight, showers and an isolated thunderstorm will still remain
possible as a weak front traverses the region. Outside of this,
there are low end chances for MVFR fog in the morning.
&&
.MARINE...
Elevated seas are expected through the weekend as swells from
Potential Tropical Cyclone One move north into our marine waters.
Northeast winds around 10 to 15 knots are expected as well through
the weekend. Conditions improve at the beginning of next week with
lower seas and lighter winds expected across the area.
&&
.FIRE WEATHER...
The tropical system across the southern Gulf will remain well south
of the area as it tracks across the FL Peninsula tomorrow. No
significant impacts are expected to the region from this. RH values
will remain in the 40-50% range the next few days with 20 foot winds
generally on the lighter side. Isolated to scattered showers and
thunderstorms are possible each day with the chances for wetting
rain trending drier Sunday into early next week. Patchy fog will be
possible tonight.
&&
.HYDROLOGY...
Less than an inch of rainfall is expected through the upcoming
week. Therefore there are no hydrology concerns at this time.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 70 92 69 91 70 / 30 40 10 20 10
Panama City 71 89 71 89 72 / 10 20 10 20 10
Dothan 68 89 68 89 68 / 30 20 0 10 10
Albany 70 90 69 90 69 / 40 30 10 10 0
Valdosta 69 91 68 90 68 / 40 40 10 20 10
Cross City 69 90 69 91 69 / 40 40 20 20 10
Apalachicola 71 88 72 87 73 / 20 40 10 20 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Sunday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Fieux
SHORT TERM...Dobbs
LONG TERM...Dobbs
AVIATION...Fieux
MARINE...Dobbs
FIRE WEATHER...Fieux
HYDROLOGY...MerrifieldIn the hours before
Special weather statement, Jun 3, 2:59 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
459 PM EDT Fri Jun 3 2022
GAZ127-128-032130-
Worth GA-Turner GA-
459 PM EDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of northwestern Turner
and north central Worth Counties through 530 PM EDT...
At 458 PM EDT, Doppler radar was tracking a strong thunderstorm near
Arabi, or 7 miles northwest of Ashburn, moving northeast at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ashburn, Worth, Sycamore, Hobby, Turner Co Airport, Dakota and
Sibley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3181 8383 3181 8382 3180 8380 3180 8361
3182 8361 3169 8354 3163 8380 3180 8389
3182 8386 3182 8385 3183 8384
TIME...MOT...LOC 2058Z 245DEG 6KT 3175 8377
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
HanerLocal storm report, Jun 3, 3:03 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
503 PM EDT FRI JUN 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND GST NAPIER FIELD 31.32N 85.45W
06/03/2022 M48 MPH DALE AL ASOS
ASOS STATION KDHN DOTHAN REPORTED A 48 MPH
THUNDERSTORM WIND GUST.
&&
KOSpecial weather statement, Jun 3, 3:09 PM CST, 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
409 PM CDT Fri Jun 3 2022
FLZ008-010-032145-
Central Walton FL-Washington FL-
409 PM CDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of southeastern Walton
and central Washington Counties through 445 PM CDT...
At 408 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vernon, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Vernon, Live Oak, Red Head, Holmes Valley, Millers Ferry, Smyrna,
Greenhead, Sylvania and Riverside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3065 8590 3071 8567 3048 8564 3047 8587
3048 8587 3049 8586 3050 8586 3051 8588
3055 8588 3056 8589
TIME...MOT...LOC 2108Z 260DEG 7KT 3058 8581
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HanerSpecial weather statement, Jun 3, 3:13 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
513 PM EDT Fri Jun 3 2022
GAZ125-144-145-032145-
Baker GA-Dougherty GA-Mitchell GA-
513 PM EDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of eastern Dougherty,
northeastern Mitchell and northeastern Baker Counties through 545 PM
EDT...
At 513 PM EDT, Doppler radar was tracking a strong thunderstorm near
Putney. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Putney, Albany, Baconton, Turner City, East Albany, Marine Corps
Logistics Base, Radium Springs, Red Store Crossroads, South Albany,
Williamsburg, Southwest Ga Regional A/P and Pecan City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3142 8400 3133 8415 3130 8425 3139 8431
3152 8433 3162 8407 3162 8406
TIME...MOT...LOC 2113Z 153DEG 3KT 3148 8416
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HanerSpecial weather statement, Jun 3, 3:15 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
415 PM CDT Fri Jun 3 2022
FLZ007-009-032145-
Holmes FL-North Walton FL-
415 PM CDT Fri Jun 3 2022
...Strong thunderstorms will impact portions of northwestern Walton
and northwestern Holmes Counties through 445 PM CDT...
At 415 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of De Funiak Springs to 6 miles
east of Crestview. Movement was northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Gordon, Pond
Creek, Oakwood Hills, Cluster Springs, Fox Hill, Leonia, Sand Hill,
Alpine Heights, Arrant Settlement, De Funiak Spring Airport,
Glendale, Pleasant Hill, Center Ridge, New Harmony, Piney Grove and
Mossy Head.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3091 8639 3095 8590 3070 8609 3071 8639
TIME...MOT...LOC 2115Z 229DEG 18KT 3082 8612 3077 8646
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
01-GONZALEZSpecial weather statement, Jun 3, 3:24 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
424 PM CDT Fri Jun 3 2022
ALZ066-067-069-032200-
Dale AL-Henry AL-Houston AL-
424 PM CDT Fri Jun 3 2022
...Strong thunderstorms will impact portions of central Dale,
southwestern Henry and northwestern Houston Counties through 500 PM
CDT...
At 424 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Daleville to 9 miles east of Ozark to 8
miles south of Abbeville. Movement was northwest at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daleville, Headland, Ozark, Dothan, Fort Rucker, Midland City,
Kinsey, Newton, Pinckard, Grimes, Newville, Napier Field, Hunt Field,
Waterford, Hooper Stage Field, Ewell, Cairns Aaf, Dale County Lake,
Balkum and Skipperville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3129 8574 3157 8563 3152 8528 3135 8516
3128 8535 3120 8556
TIME...MOT...LOC 2124Z 128DEG 18KT 3127 8563 3147 8549 3145 8525
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
01-GONZALEZ